Previous |  Up |  Next


Title: Sur une forme des équations d'Euler (French)
Title: On a form of Euler's equation (English)
Author: Horák, Zdeněk
Language: French
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 64
Issue: 6
Year: 1935
Pages: 191-192
Category: math
DOI: 10.21136/CPMF.1935.123627
Date available: 2009-08-29T18:21:52Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_064-1935-6_36.pdf 239.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo